# SDR 2007FA0000660

- Difficulty date: May 26, 2007
- Submitted: July 25, 2007
- Operation: General aviation
- Aircraft: N7342J
- Make and model: Piper PA-28-140
- Aircraft serial: 2824671
- Engine: Lyc O320E2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Broken
- Location: Nr 4 Cylinder
- Part time: 3,339 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 EXHAUST VALVE BROKE DURING FLIGHT, DAMAGING PISTON CAUSING OIL TO LEAK OUT EXHAUST PORT CREATING OIL SMOKE.   (K)
